# SDR UALA2013071604959

- Difficulty date: July 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DURING REMOVAL OF AFT CARGO DOOR WEB.   REMOVED CORROSION ON LOWER STRUCTURE OF AFT CARGO DOOR CUTOUT,  FOUND TO BE WITHIN LIMITS IAW ECRA 5360-01330 AND EA 130794. HFEC IAW EA 130794, STEP 5, NO DEFECTS NOTED.
